Differential Equations

, Volume 38, Issue 3, pp 451–452 | Cite as

Systems of Differential Equations with Nonunique Solutions of the Cauchy Problem

  • S. L. Sobolevskii
Article

REFERENCES

  1. 1.
    Hartman, Ph., Ordinary Differential Equations, New York, 1969. Translated under the title Obyknovennye differentsial'nye uravneniya, Moscow, 1970.Google Scholar
  2. 2.
    Sobolevskii, S.L., Dokl. Nats. Akad. Nauk Belarusi, 1999, vol. 43, no.2, pp. 9-12.Google Scholar
  3. 3.
    Sobolevskii, S.L., Differents. Uravn., 1999, vol. 35, no.3, pp. 304-309.Google Scholar
  4. 4.
    Sobolevskii, S.L., Vestn. Grodn. Gos. Univ. Ser. 2. Estestvennye Nauki, 1999, no. 1, pp. 11-24.Google Scholar
  5. 5.
    Rudin, W., Functional Analysis, New York: McGraw-Hill, 1973. Translated under the title Funktsional'nyi analiz, Moscow: Mir, 1975.Google Scholar
  6. 6.
    Orlicz, W., Bull. de l'Acad. Polonaise des Sciences, 1932, sér. A, pp. 221-228.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • S. L. Sobolevskii
    • 1
  1. 1.Command-Engineering Institute of the Ministry of Emergency SituationsMinskBelarus

Personalised recommendations